# SDR SWAA2022030465080

- Difficulty date: March 26, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 34,590 hours, 20,618 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER CUSTOMER REQUEST. LUKE C. LEFT STA. 663 VAPOR BARRIAR CRACKED. / CLEANED LEFT STA 663 VAPOR BARRIER WEB; PREPARED AREA FOR REPAIR AND APPLIED BONDED REPAIR TO VAPOR BARRIER WEB IAW SRM 51-70-04-2R-0
